# SDR ASAA2013081795822

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 22,640 hours, 6,666 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONT CABIN ZONE TEMP LIGHT ILLUMIINATED.  RAN QRC AND LIGHT STAYED ON.  ACFT GROUNDED.  FLT DECK TRIM VALVE FAULT NR 2 ZONE TEMP CONTROLLER.  RESET AND TESTS NORMAL IAW FIM 21-61, TASK 801.   GROUND VERIFICATION SUCCESSFUL.
